# SDR CALA2025072907029

- Difficulty date: July 26, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N39423
- Make and model: Boeing 737924ER
- Aircraft serial: 32829
- Aircraft time: 54,661 hours, 19,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

24C EMERGNCY EXIT ROW LIGHT ASSEMBLY BROKEN REQUESTING DEFFERAL FOR 24C AILE EMERGENCY LIGHT NOT STAYING ON, RESECURED WITH INTERIOR TAPE AND LIGHT WORK NORMAL.  APPROVED FWD TO MEL DDP FOLLOW *DM* REF CMM 25-22-55 M/L UPDATED WITH HOUSING 29-2522-3-0101, ATTACHING HARDWARE 00-0596-3-2387/00-0595-3-2698 AND BUMPER 99-2526-3-0024 AS NEEDED. REMOVED AND REPLACED THE LIGHT ASSY AND BUMPER, OPS CHECK GOOD
